# SDR REXA2019070301107

- Difficulty date: July 3, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321727
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FLOOR SILL BTW FS 280-319 RT SIDE. (SM)(W1). FLOOR SILL BTW FS 280 TO 319 RT SIDE WAS REMOVED AND DUE TO SEVERAL CORROSION THE ATTACH ANGLE (P/N: SH670-32177-1) WAS FABRICATED PER EA CRJ953-09247 REV. "IR" AND RING DOUBLER (P/N: SH670-31524-1) PER EA CRJ953-09246 REV. "IR" NEW FLOOR SILL AND ATTACH ANGLE (P/N: SH670-32177-1) AND RING DOUBLER (P/N: SH670-31524-1) WERE INSTALLED PER SRM 51-42-06-001-001-A01. LEVEL CORROSION 2.
